PROGRAM

 

 

 

 

 Tutorial Day – 28 October

11:30 – 12:30 Registration & Light Lunch 
  SESSION 1 SESSION 2 SESSION 3
12:30 – 14:30

Gáspár NAGY, Spec Solutions (HU): Deliberate discovery of requirements with BDD

#bdd #specbyexample #examplemapping #deliberatediscovery

Dionny SANTIAGO, Ultimate Software (USA): Augmenting Your Test Pyramid with Layered Front-End Testing

#webapps #better #frontendtesting #teststrategy

Pekka MARJAMAKI & Jani GRÖNMAN, Solita (FI): Pharaoh’s Tomb – testologists’ journey to learning and practicing testing

#coaching

 

14:30 – 15:00 Coffee Break 
15:00 – 17:00

Jennifer BONINE, PinkLion (USA): Design thinking for testing: change your approach

#designthinking

 

Tariq KING, Ultimate Software (USA): Demystifying AI-Driven Test Automation

#aidriven #automation #testbots

 

Philip LEW, Xbosoft (USA): Quality Metrics for Agile

#software #qualitymetrics

 

17:30 – 19:00 Teszt & Tea meet-up – HUSTEF special edition

 

Conference Day 1 – 29 October

 

8:30 – 9:00 Registration
                                                                         PLENARY SESSION
9:00 – 9:15 Grande Opening with Tariq KING, Program Chair of HUSTEF 2019 & Tibor CSÖNDES, Head of HUSTEF
9:15 – 10:10

Tariq KING, Ultimate Software (USA): AI for Software Testing: The Ultimate Journey

#KEYNOTE #ai #machinelearning #visionary

10:10 – 10:20 Diamond Partner – Márton Mátyás,  Hungarian Testing Board (HU) – Be Part of Tomorrow’s Testing #Diamondpartnerspeech
10:20 – 10:25 Gold Partner – Ben Bolton, Instructure (HU) – Accessibility #Goldpartnerspeech
10:25 – 10:35 Lightening Talks to Poster Session
10:35 – 11:05 Coffee Break & Poster Visit
                                                                              PLENARY SESSION
11:05 – 11:50

Roy OSHEROVE, Agile Team (IS): QA in a Pipeline Based Organization

#INVITEDSPEAKER #beginner #collaboration #sdlc2.0

    5-minute-break to change the rooms
  SESSION 1 SESSION 2
11:55 – 12:20

Gáspár NAGY, Spec Solutions (HU): Fighting against technical debt with BDD, DevOps and Sustainability

#intermediate #devops #bdd #getridofftechdept

Corina Adina PIP, Splend (RO): Troubleshooting the fudge out of it

#beginner #troubleshooting #howto

    5-minute-break to change the rooms
12:25 – 12:50

Attila MÉSZÁROS, Proof IT (HU): Can robots test the sky?

#advanced #automation #keyworddriven #modelbased #datadriven

Prashant HEGDE, MoENGAGE (IN):  Revolutionize Your Testing Strategy with MindMap Driven Testing

#beginner #mindmaps in sw testing

12:50 – 13:55 Networking Lunch & Poster Visit
  SESSION 1 SESSION 2
13:55 – 14:20

Kevin PYLES, Domo INC (USA): From Zero to AI Hero

#beginner #machinelearning #ai #automation

Aleksandra KORNECKA, OLX Group (PL): Cognitive approach to software quality

#intermediate #cognitiveapproach

    5-minute-break to change the rooms
14:25 – 14:50

Attila FEKETE, Freelancer (HU): Making Software Testing Innovation Work

#intermediate #testinnovation #improvement #processimprovement

Branka RAKIC, Levi9 (SR): Define Your Test Strategy Because Agile Does Not Mean Unstructured

#intermediate #agile #teststrategy

 

    5-minute-break to change the rooms
14:55 – 15:20

Geoff MEYER, Dell (USA): What’s Our Job When The Machines Do Testing?

#beginner #ai #machinelearning #automation

Parveen KHAN, Square Marble Technology (UK): Exploring a DevOps Transformation Like a Tester

#beginner #testingindevops #ci #cd

    5-minute-break to change the rooms
15:25 – 15:50

Jeremias RÖßLER, ReTest (DE): Test Automation without Assertions

#intermediate #guiautomation #visionary #trends

Gábor KAPROS, evosoft, HTB (HU): Agile testing – a job for introverts, or extroverts?

#intermediate #academic #softskills #agile

15:50 – 16:20 Coffee Break & Poster Visit
                                                                                PLENARY SESSION
16:20 – 17:15

Philip LEW, Xbosoft (USA): The 8th Habit of Effective Testers: From Tester to Thought-Leader

#KEYNOTE #testerskills #agiletesting

17:15 – 18:00

AI for Testing – Panel Discussion with Tariq KING, Jennifer BONINE, Kevin PYLES, Janna LEOFFLER, Chris NAVRIDES and Dionny SANTIAGO

#paneldiscussion #ai 

18:00 – 18:05 Closing the First Day
18:05 – 21:00 HUSTEFest – Social Event with dinner, wine and beer tasting + loads of FUN!

 

Conference Day 2 – 30 October

 

8:30 – 9:00 Registration
PLENARY SESSION
9:00 – 9:05 Opening Day
9:05 – 10:00

Dionny SANTIAGO, Ultimate Software (USA): Surviving the AI Testing Apocalypse

#KEYNOTE #ai #machinelearning #visionary

10:00 – 10:10 Platinum Partner – Jörg Liebel, evosoft (HU): When Testing meets Innovation #Platinumpartnerspeech
10:10 – 10:15 Gold Partner – Roland Milos, Bosch (HU) – Company Values in daily life #Goldpartnerspeech
10:15 – 10:20 Gold Partner – Huba Demeter, Nokia (HU) – AI usage for SW Testing at Nokia #GoldPartnerspeech
10:20 – 10:50 Coffee Break
  SESSION 1 SESSION 2
10:50 – 11:15

Jan SAHLSTRÖM, ADDQ Consulting (SE): Continuous Delivery and Testing in Production

#intermediate #devops #testinginproduction #automation

Vojtěch BARTA, Vendavo (CZ): Customer Testing and Acceptance

#beginner #customertesting #customerinvolvment #agile

    5-minute-break to change the rooms
11:20 – 11:45

Janna LOEFFLER, Carnival Corporation (USA): On The Shoulders Of Testing Giants

#beginner #appliedtestapproaches

Dawid PACIA, Brainly (PL) When Start-Up Meets Quality… A Short Story of QA Agent

#beginner #testing@startup #quialitymindset

    5-minute-break to change the rooms
11:50 – 12:15

Pekka MARJAMäKI & Jani GRÖNMAN, Solita (FI): Test Coaching

#beginner #testcoaching #personaldevelopment

Ewa MARCHEWKA, Nokia (PL): Hallway Testing – The Cool Face of Usability

#beginner #usabilitytesting

    5-minute-break to change the rooms
12:20 – 12:45

Syam SASI & Martin SCHNEIDER, Carousel (SG): Building a scalable device lab with Ansible, Appium and Selenium Grid

#intermediate #mobiletesting #emulateddevices #selenium #appium

Kurt BARNDT, GE Healthcare (HU): SECOPS – Verifying Application, Environment and Organization Security Controls at Runtime

#beginner #secops #testingaspects

12:45 – 13:50 Networking Lunch
  SESSION 1 SESSION 2
13:50 – 14:15

Mesut DURUKAL & Buse OZARSLAN, Siemens AS (TR): How to ensure Testing Robustness in Microservice Architectures and Cope with Test Smells

#webservices #testautomation #challenges #testautomationsmells

István KARSAI, Itware (HU): Self-Healing in Test Automation

#beginner #automation #ai #visionary

    5-minute-break to change the rooms
14:20 – 14:45

Shekhar RAMPHAL, Allan Gray (ZA): Five Levels of API Automation

#advanced #microservicetesting #automation

Niranjani MANOHARAN, Lyft (USA): From Rags to Riches: Turning Your Mobile Test Automation Into a Cinderella Story

#intermediate #mobiletesting #automation #ci #cd #lessonslearned

    5-minute-break to change the rooms
14:50 – 15:15

Sargis SARGSYAN, PicsArt INC (AM): Appium Dockerization – From Scratch to Advanced Implementation

#advanced #mobiletesting #appium #docerization

Joanna JEZIORSKA, Siemens Digital Logistics (PL): Learn like a machine

#beginner #softskills #personaldevelopment

15:15 – 15:40 Coffee Break
PLENARY SESSION
15:40 – 16:35

Jennifer BONINE, PinkLion & Janna LOEFFLER, Carnival Corp (USA): Life of a Tester: From Once Upon a Time to Happily Ever After

#KEYNOTE #testingprofession #past #present #future

16:35 – 17:00 Drawing, Closing the Conference
   

 

HUSTEF RESERVES THE RIGHT TO CHANGE THE PROGRAM.